# SDR JJBA20190107021

- Difficulty date: January 7, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,682 hours, 24,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 60 STRG 4-5 R TORSION BAR BRACKET IS CRACKED. REMOVED AND REPLACED TORSION BAR BRACKET FROM FR 60 BETWEEN STR4R - STR5R.
